# SDR SWAA2019031930760

- Difficulty date: February 19, 2019
- Submitted: March 19, 2019
- Operation: Air carrier
- Aircraft: N7748A
- Make and model: Boeing 737-7BD
- Aircraft serial: 36399
- Aircraft time: 38,593 hours, 18,969 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 143A113
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FRAME CRACKED AT RIVET BS 440, STR 8R, PSU AIR CONDITIONING RAIL ATTACH BRACKET.  REPAIRED FRAME PER EA.
